Table of Contents
ISRN Pediatrics
Volume 2011 (2011), Article ID 154878, 2 pages
http://dx.doi.org/10.5402/2011/154878
Case Report

Successful Treatment of Chronic Osteomyelitis of the Radius

Department of Orthopaedics and Trauma Surgery, Merlin Park Hospital, Galway, Ireland

Received 27 October 2010; Accepted 9 December 2010

Academic Editor: S. C. Aronoff

Copyright © 2011 Barry J. O'Neill et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Barry J. O'Neill, Kieran M. Hirpara, and T. Kenneth Kaar, “Successful Treatment of Chronic Osteomyelitis of the Radius,” ISRN Pediatrics, vol. 2011, Article ID 154878, 2 pages, 2011. doi:10.5402/2011/154878